# SDR SWAA2022021514606

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DELAMINATED AREAS ON CENTER OF FLOOR PANEL 221CF / DUE TO EXTENT OF DAMAGE ON PANEL 221CF; REPLACED PANEL WITH NEW PANEL IAW SRM 51-10-02-0G-0 PAR 9 AND AIPC 53-21-00-50D ITEM 135
